- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 925648, 17 pages
An SLBRS Model with Vertical Transmission of Computer Virus over the Internet
School of Communication and Information Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
Received 5 July 2012; Revised 20 August 2012; Accepted 23 August 2012
Academic Editor: Yanbing Liu
Copyright © 2012 Maobin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- K. Ashton, “That ‘Internet of Things’ Thing,” In: RFID Journal, Abgerufen, 2009, Abgerufen, 2011.
- T. Chen and J. -M. Robert, “The evolution of viruses and worms,” in Statistical Methods in Computer Security, 2004.
- F. Cohen, A Short Course on Computer Viruses, John Wiley & Sons, New York, NY, USA, 2nd edition, 1994.
- F. Cohen, “Computer virus: theory and experiments,” Computers & Security, vol. 6, no. 1, pp. 22–35, 1987.
- “An architectural approach towards the future internet of things,” in Architecting the Internet of Things, U. Dieter, H. Mark, and F. Michahelles, Eds., p. 8, Springer, Berlin, Germany, 2011.
- A. Solomon, “A brief history of PC viruses,” Computer Fraud & Security Bulletin, vol. 1993, no. 12, pp. 9–19, 1993.
- P. Szor, The Art of Computer Virus Research and Defense, Addison-Wesley Professional, 2005.
- J. von Neumann and A. Burks, Theory of Self-Reproducing Automata, U. of Illinois Press, Urbana, Ill, USA, 1966.
- X. Han and Q. Tan, “Dynamical behavior of computer virus on Internet,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2520–2526, 2010.
- B. K. Mishra and N. Jha, “Fixed period of temporary immunity after run of anti-malicious software on computer nodes,” Applied Mathematics and Computation, vol. 190, pp. 1207–1212, 2007.
- B. K. Mishra and N. Jha, “SEIQRS model for the transmission of malicious objects in computer network,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 710–715, 2010.
- B. K. Mishra and S. K. Pandey, “Dynamic model of worms with vertical transmission in computer network,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8438–8446, 2011.
- B. K. Mishra and S. K. Pandey, “Fuzzy epidemic model for the transmission of worms in computer network,” Nonlinear Analysis, vol. 11, pp. 4335–4341, 2010.
- J. R. C. Piqueira and V. O. Araujo, “A modified epidemiological model for computer viruses,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 355–360, 2009.
- J. Ren, X. Yang, L.-X. Yang, Y. Xu, and F. Yang, “A delayed computer virus propagation model and its dynamics,” Chaos, Solitons & Fractals, vol. 45, no. 1, pp. 74–79, 2012.
- J. Ren, X. Yang, Q. Zhu, L.-X. Yang, and C. Zhang, “A novel computer virus model and its dynamics,” Nonlinear Analysis, vol. 13, no. 1, pp. 376–384, 2012.
- L.-X. Yang, X. Yang, L. Wen, and J. Liu, “A novel computer virus propagation model and its dynamics,” International Journal of Computer Mathematics. In press.
- L.-X. Yang, X. Yang, L. Wen, and J. Liu, “Propagation behavior of virus codes in the situation that infected computers are connected to the Internet with positive probability,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 693695, 13 pages, 2012.
- L.-X. Yang, X. Yang, Q. Zhu, and L. Wen, “A computer virus model with graded cure rates,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 414–422, 2013.
- X. Yang and L.-X. Yang, “Towards the epidemiological modeling of computer viruses,” Discrete Dynamics in Nature and Society, In press.
- R. A. Smith, “Some applications of Hausdorff dimension inequalities for ordinary differential equations,” Proceedings of the Royal Society of Edinburgh A, vol. 104, no. 3-4, pp. 235–259, 1986.
- M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996.
- M. Y. Li and J. S. Muldowney, “On R. A. Smith's autonomous convergence theorem,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 1, pp. 365–379, 1995.
- M. Y. Li, “Dulac criteria for autonomous systems having an invariant affine manifold,” Journal of Mathematical Analysis and Applications, vol. 199, no. 2, pp. 374–390, 1996.
- M. Y. Li, “Periodic solutions to a class of autonomous systems,” in Differential Equations and Applications to Biology and to Industry, M. Martelli, K. Cooke, E. Cumberbatch, B. Tang, and H. Thieme, Eds., pp. 299–308, World Scientific, Singapore, 1996.
- J. Arino, C. C. McCluskey, and P. van den Driessche, “Global results for an epidemic model with vaccination that exhibits backward bifurcation,” SIAM Journal on Applied Mathematics, vol. 64, no. 1, pp. 260–276, 2003.
- B. Buonomo, A. d'Onofrio, and D. Lacitignola, “Global stability of an SIR epidemic model with information dependent vaccination,” Mathematical Biosciences, vol. 216, no. 1, pp. 9–16, 2008.
- B. Buonomo and D. Lacitignola, “On the dynamics of an SEIR epidemic model with a convex incidence rate,” Ricerche di Matematica, vol. 57, no. 2, pp. 261–281, 2008.
- M. Y. Li and J. S. Muldowney, “Global stability for the SEIR model in epidemiology,” Mathematical Biosciences, vol. 125, no. 2, pp. 155–164, 1995.
- M. Y. Li, H. L. Smith, and L. Wang, “Global dynamics an SEIR epidemic model with vertical transmission,” SIAM Journal on Applied Mathematics, vol. 62, no. 1, pp. 58–69, 2001.
- L. Wang and M. Y. Li, “Mathematical analysis of the global dynamics of a model for HIV infection of T cells,” Mathematical Biosciences, vol. 200, no. 1, pp. 44–57, 2006.
- E. Beretta, F. Solimano, and Y. Takeuchi, “Negative criteria for the existence of periodic solutions in a class of delay-differential equations,” Nonlinear Analysis, vol. 50, no. 7, pp. 941–966, 2002.
- B. Buonomo and D. Lacitignola, “General conditions for global stability in a single species population-toxicant model,” Nonlinear Analysis, vol. 5, no. 4, pp. 749–762, 2004.
- J. P. LaSalle, The Stability of Dynamical Systems, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1976.
- J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977.
- G. J. Butler and P. Waltman, “Persistence in dynamical systems,” Proceedings of the American Mathematical Society, vol. 96, pp. 425–430, 1986.
- H. I. Freedman, S. G. Ruan, and M. X. Tang, “Uniform persistence and flows near a closed positively invariant set,” Journal of Dynamics and Differential Equations, vol. 6, no. 4, pp. 583–600, 1994.
- P. Waltman, “A brief survey of persistence in dynamical systems,” in Delay Differential Equations and Dynamical Systems, vol. 1475, pp. 31–40, Springer, Berlin, Germany, 1991.
- M. Fiedler, “Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices,” Czechoslovak Mathematical Journal, vol. 24, no. 99, pp. 392–402, 1974.
- J. S. Muldowney, “Compound matrices and ordinary differential equations,” The Rocky Mountain Journal of Mathematics, vol. 20, no. 4, pp. 857–872, 1990.
- R. H. Martin, Jr., “Logarithmic norms and projections applied to linear differential systems,” Journal of Mathematical Analysis and Applications, vol. 45, pp. 432–454, 1974.
- L. Arriola and J. Hyman, “Forward and adjoint sensitivity analysis with applications in dynamical systems,” Lecture Notes in Linear Algebra and Optimization, 2005.
- M. W. Hirsch, “Systems of differential equations that are competitive or cooperative. VI. A local closing lemma for 3-dimensional systems,” Ergodic Theory and Dynamical Systems, vol. 11, no. 3, pp. 443–454, 1991.
- M. Y. LI and J. S. Muldowney, “On R.A. Smith’s autonomous convergence theorem,” Rocky Mountain Journal of Mathematics, vol. 25, pp. 365–379, 1995.
- C. C. Pugh, “The closing lemma,” American Journal of Mathematics, vol. 89, pp. 956–1009, 1967.
- C. C. Pugh and C. Robinson, “The closing lemma, including Hamiltonians,” Ergodic Theory and Dynamical Systems, vol. 3, no. 2, pp. 261–313, 1983.